MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS
Catalog Number 0066813
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2019 immucor technical support used a remote electronic connection method to assess files on galileo echo v2.0 instrument serial number (b)(4); no errors were seen during testing and the camera report was within specification.On july 23, 2019 immucor technical support used a remote electronic connection method to assess files on galileo echo v2.0 instrument serial number (b)(4); no errors were seen during testing and the camera report was within specification.On july 26, 2019 immucor confirmed presence of the k antigen on cell 3 of retention capture-r ready-screen lot number r076 in manual capture using retention capture-r indicator cell 221357 with retention anti-k lot k012512f-2.Controls performed as expected.Cell 3 resulted positive as expected.Retention product performed as expected.The immucor internal report record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer reported an unexpected negative screen results with capture-r ready-screen 3 on the galileo echo v2.0 instrument.

Brand Name
CAPTURE-R READY-SCREEN (3)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8912027
Report Number1034569-2019-00130
Device Sequence Number11112764
Product Code KSZ
UDI-Device Identifier10888234001454
UDI-Public10888234001454
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
102707/5045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2019
Device Catalogue Number0066813
Device Lot NumberR076
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2019
Initial Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1